# SDR AALA981797

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720AA
- Make and model: Boeing 727227
- Aircraft serial: 20613
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 259
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND AFT UPPER CORNER OF F/O NR 3 WINDOW CUTOUT SKIN IS CRACKED AROUND FASTENER.  STOP DRILLED CRACK AND INSTALLED DOUBLER PER SRM 53-30-3.  (M)
